# SDR IPXA09M56841

- Difficulty date: July 15, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 42,373 hours, 12,066 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Part serial: 48572
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE 271-W3-03 HAS EXISTING REPAIR AT LT WING I/B FLAP UPPER SKIN BETWEEN STA XIFH 213.050-219.550 DOES NOT CORRELATE TO MD-11 SRM VOL1 57-20-00 FIG 6.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPLACEMENT REPAIR IAW MD-11 SRM VOL 1 57-10-00 FIG 38 SHT 2.
